Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 122, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 2:37 PM CDT for 4 counties in Texas; McCurtain County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 2:37 PM CDT (19:37 UTC)
- Expired
- Apr 25, 2011, 3:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties McCurtain County, OK, Bowie County, TX, Franklin County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 154 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
744
WUUS54 KSHV 251937
SVRSHV
OKC089-TXC037-159-387-449-252015-
/O.NEW.KSHV.SV.W.0122.110425T1937Z-110425T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
NORTHERN FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HAGANSPORT...
RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...CLARKSVILLE...BOXELDER...
NORTHWESTERN TITUS COUNTY IN NORTHEAST TEXAS...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 315 PM CDT
* AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOGATA...OR NEAR HAGANSPORT...AND MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
KALB AND IDABEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3399 9475 3366 9448 3364 9448 3363 9446
3360 9445 3360 9443 3355 9439 3326 9527
3335 9532 3348 9531
TIME...MOT...LOC 1937Z 234DEG 37KT 3344 9518
$$
121 follow-up statement
169
WWUS54 KSHV 252009
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
309 PM CDT MON APR 25 2011
TXC159-449-252020-
/O.CAN.KSHV.SV.W.0122.000000T0000Z-110425T2015Z/
TITUS TX-FRANKLIN TX-
309 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND TITUS COUNTIES IS
CANCELLED...
LAT...LON 3399 9475 3366 9448 3364 9448 3363 9446
3360 9445 3360 9443 3355 9439 3340 9486
3371 9505
TIME...MOT...LOC 2010Z 234DEG 37KT 3364 9485
$$
OKC089-TXC037-387-252015-
/O.CON.KSHV.SV.W.0122.000000T0000Z-110425T2015Z/
MCCURTAIN OK-RED RIVER TX-BOWIE TX-
309 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR BOWIE...RED RIVER AND MCCURTAIN COUNTIES...
AT 308 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ENGLISH...OR 11 MILES EAST OF
CLARKSVILLE...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRYARLY...DE KALB...BEAVERDAMS...ALMONT...TOM...IDABEL...HAWORTH...
HARRIS AND GOODLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3399 9475 3366 9448 3364 9448 3363 9446
3360 9445 3360 9443 3355 9439 3340 9486
3371 9505
TIME...MOT...LOC 2010Z 234DEG 37KT 3364 9485
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:10 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 25, 11:10 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011
.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.
&&
AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14Hazardous weather outlook, Apr 25, 12:00 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 10:40 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 2 N FULTON 33.64N 93.81W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
10 TREES DOWN NORTH OF FULTON
&&
20Special weather statement, Apr 25, 11:21 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011
OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
MANCHESTER...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 25, 1:02 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
20Local storm report, Apr 25, 1:31 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FUNNEL CLOUD HOCHATOWN 34.20N 94.67W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
VERY HEAVY RAINFALL AND PEA HAIL AS WELL.
&&
08Special weather statement, Apr 25, 2:15 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT MON APR 25 2011
TXZ124-136-252000-
SMITH-WOOD-
215 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
WOOD AND SMITH...
INCLUDING THE FOLLOWING LOCATIONS...
GOLDEN...HAINESVILLE...HAWKINS...HOARD...LINDALE...MINEOLA...
PLEASANT GROVE AND QUITMAN...
AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR VAN...OR 12 MILES SOUTHWEST OF
MINEOLA...MOVING NORTHEAST AT 55 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
ELEVENLocal storm report, Apr 25, 2:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TORNADO BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
BOW.
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:33 PM CDT | Lake Wind Advisory | SHV | Angelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more | 87 min |
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 55 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 66 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 64 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 21 hr |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 56 min |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | Red River | 4 hr |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | Red River | 27 min |
| Apr 25, 2:36 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 54 min |
| Apr 25, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 50 min |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 46 min |
| Apr 25, 3:14 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 46 min |
| Apr 25, 3:30 PM CDT | Tornado Warning | SHV | Cherokee, Gregg, Rusk, Smith | 45 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 39 hr |
| Apr 25, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 19 min |
| Apr 25, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 51 min |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | Bowie, Red River, Titus | 31 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 43 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Bowie | 45 min |
| Apr 25, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 36 min |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 48 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 76 min |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | McCurtain | 23 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | McCurtain | 35 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 51 min |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | McCurtain | 28 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | McCurtain | 33 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.